Fixed Coefficients for A Subclass of Spirallike Functions

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-58 Number-4
Year of Publication : 2018
Authors : Geetha Balachandar and Hema P
  10.14445/22315373/IJMTT-V58P539

MLA

Geetha Balachandar and Hema P "Fixed Coefficients for A Subclass of Spirallike Functions" , International Journal of Mathematics Trends and Technology (IJMTT). V58(4):298-305 June 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract

The objective of this paper is to give some properties of a new subclass with negative coefficients and with fixed second coefficients

Reference
[1] A.W. Goodman, On uniformly convex functions, Ann. Polon. Math.,vol. 56, no. 1, pp. 87-92, 1991.
[2] A.W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl.,vol. 155, no. 2, pp. 364-370, 1991.
[3] S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math.,vol. 105, no. 1-2, pp. 327-336, 1999.
[4] S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl.,vol. 45, no. 4, pp. 647-657, 2001.
[5] Ma, Wan Cang; Minda, David. Uniformly convex functions,Ann. Polon. Math.,vol. 57, no. 2, pp. 165-175, 1992.
[6] V. Ravichandran, C. Selvaraj and R. Rajagopal, On uniformly convex spiral functions and uniformly spirallike functions, Soochow J. Math.,vol. 29, no. 4, pp. 393-405, 2003.
[7] Rnning, Frode. Uniformly convex functions and a corresponding class of starlike functions,Proc. Amer. Math. Soc.,vol. 118, no. 1, pp. 189-196, 1993.
[8] C. Selvaraj and R. Geetha, On subclasses of uniformly convex spirallike functions and corresponding class of spirallike functions, Int. J. Contemp. Math. Sci.,vol. 5, no. 37-40, pp. 1845-1854, 2010.
[9] C. Selvaraj and R. Geetha, On uniformly spirallike functions and a corresponding subclass of spirallike functions, Glo. J. Sci. Front.Res., vol. 10, pp. 36-41, 2001.
[10] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc.,vol. 51, pp. 109-116, 1975.
[11] H. Silverman and E.M. Silvia, Fixed coefficients for subclasses of starlike functions, Houston J. Math.,vol.7, no. 1, pp. 129-136, 1981.

Keywords
Analytic functions, Univalent functions, uniformly convex functions,uniformly spirallike functions